RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2012, Volume 276, Pages 280–287 (Mi tm3371)  

This article is cited in 3 scientific papers (total in 3 papers)

Geometric proof of Rødseth's formula for Frobenius numbers

A. V. Ustinov

Institute of Applied Mathematics, Khabarovsk Division, Far Eastern Branch of the Russian Academy of Sciences, Khabarovsk, Russia

Abstract: Using a geometric interpretation of continued fractions, we give a new proof of Rødseth's formula for Frobenius numbers.

Full text: PDF file (198 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2012, 276, 275–282

Bibliographic databases:

UDC: 511.512+511.528
Received in August 2011

Citation: A. V. Ustinov, “Geometric proof of Rødseth's formula for Frobenius numbers”, Number theory, algebra, and analysis, Collected papers. Dedicated to Professor Anatolii Alekseevich Karatsuba on the occasion of his 75th birthday, Tr. Mat. Inst. Steklova, 276, MAIK Nauka/Interperiodica, Moscow, 2012, 280–287; Proc. Steklov Inst. Math., 276 (2012), 275–282

Citation in format AMSBIB
\Bibitem{Ust12}
\by A.~V.~Ustinov
\paper Geometric proof of R\o dseth's formula for Frobenius numbers
\inbook Number theory, algebra, and analysis
\bookinfo Collected papers. Dedicated to Professor Anatolii Alekseevich Karatsuba on the occasion of his 75th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2012
\vol 276
\pages 280--287
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3371}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2986128}
\elib{http://elibrary.ru/item.asp?id=17680287}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2012
\vol 276
\pages 275--282
\crossref{https://doi.org/10.1134/S0081543812010245}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000303468300024}
\elib{http://elibrary.ru/item.asp?id=17983967}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84860376844}


Linking options:
  • http://mi.mathnet.ru/eng/tm3371
  • http://mi.mathnet.ru/eng/tm/v276/p280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Vorob'ev, “On the Frobenius problem for three arguments”, Sb. Math., 207:6 (2016), 816–840  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. A. M. Robles-Perez, J. Carlos Rosales, “The Frobenius number in the set of numerical semigroups with fixed multiplicity and genus”, Int. J. Number Theory, 13:4 (2017), 1003–1011  crossref  mathscinet  zmath  isi  scopus
    3. V. M. Fomichev, “Computational complexity of the original and extended Diophantine Frobenius problem”, J. Appl. Industr. Math., 11:3 (2017), 334–346  mathnet  crossref  crossref  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:384
    Full text:18
    References:66

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019